# SDR USAA950061

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 986
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL NUT PLATE HOLES .25 INCH BY .25 INCH AREA CORRODED, BS 986 'T' CAP CLIP NUT HOLES.  REPAIRED PER TR 53-15-01A.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
